advertisement
Question
Posted by: Jessie | 2005/07/15

Meds

Hi CS

I am currently using the following cronic meds:
Epilim, Luvox and Geodon. I am planning to start using Melodene as from tomorrow.
Will it cause the cronic meds to lose it effectiveness?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

As a contracptive med, it shouldn't afect the effeciveness of the other meds you mention.
Sadly, toto is obviously in desperate need of his/her own tablets, and now snapping at everyone else

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: toto | 2005/07/15

nope. you will still be as fukked up as you are now...

Reply to toto

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement